# SDR DHL2007740505

- Difficulty date: May 16, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT I/B ACTUATOR ROD ATTACH RIB IS CRACKED.  REMOVED NR 3 RIB SLAT I/B ACTUATOR ROD CRACKED IAW B727 SRM 51-30--2.  INSTALLED NEW RIB P/N 65-17294U13, PO NR 721255 AT SLAT I/B ACTUATOR ROD IAW B727 SRM 51-30-2.
